# SDR DL757951683

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, BELLY SKIN AT FS 1330 HAS PUNCTURE DAMAGE AT FUSELAGE STATION 1330 ABOVE STRINGER 25L.  REPAIRED PER SRM 53-00-01 FIG 208.
